MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SELF-RETAINING SCREWDRIVER; SCREWDRIVERS

OBERDORF SYNTHES PRODUKTIONS GMBH SELF-RETAINING SCREWDRIVER; SCREWDRIVERS
Catalog Number 03.820.101
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on (b)(6) 2020 that during inspection, the self retaining screwdriver was found to be worn.There was no patient involvement.There is no further information available.This complaint involves one (1) device.This report is for one (1) self-retaining screwdriver.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: a product investigation was conducted.Visual inspection: the scrdriver (part #: 03.820.101 and lot #: t157228) was received at us cq.Upon visual inspection, the screwdriver tab at its distal end was slightly bent.No further visual defects or deficiencies were noted.Dimensional inspection: no dimensional inspection can be performed due to post-manufacturing damage.Document/specification review: the relevant current and manufactured drawings were reviewed: investigation conclusion: the complaint was confirmed as for the scrdriver (part #: 03.820.101 and lot #: t157228), the tab of a screwdriver at the distal end was observed to be slightly bent.There is no indication that a design or manufacturing issue has caused the issue and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6: a device history record (dhr) review was conducted: part number: 03.820.101.Lot number: t157228.Manufacturing site: tuttlingen.Release to warehouse date: 27-sep-2018.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SELF-RETAINING SCREWDRIVER
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10247684
Report Number8030965-2020-04725
Device Sequence Number16929754
Product Code HXX
UDI-Device Identifier07611819945029
UDI-Public(01)07611819945029
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.820.101
Device Lot NumberT157228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer08/06/2020
09/18/2020
09/22/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date09/01/2020
09/18/2020
10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1